Shedding Alot All Of A Sudden In 2017 | HairLossTalk Forums
Dismiss Notice
Forum Update: Aug 19. Feedback for the Admin? Upgrade coming: Click Here.

Shedding Alot All Of A Sudden In 2017

Discussion in 'Shedding Shedding Shedding' started by bradymartin, Aug 26, 2018.

  1. bradymartin

    bradymartin New Member My Regimen

    Joined:
    Aug 26, 2018
    Messages:
    4
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    using minoxidil for years, id shed maybe 10 or so hair a day.
    now its like 30 a day at least
    trying to figure out what happened.
    i do smoke, not sure if that is also a cause.

    i bought a lazer treatment cap in march, been using since april. i am beginning to think this is the cause because i dont remember shedding this much prior to buying the cap.
    is this possible?

    id like to see this through for the 6 months because supposedly i should see positive results by then (end of september) but im not sure now. thinking about returning the cap now

    also, i started using finasteride 4 days out of a week like a month ago thinkign that would help. i think its still too early to tell if it will work. if it does i wont be sure if its the finasteride helping or the lazer treatment cap finally doing its job.
     
  2. bradymartin

    bradymartin New Member My Regimen

    Joined:
    Aug 26, 2018
    Messages:
    4
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    hmm got some biopsy results

    lichen planopilaris and androgenic alopecia
     
  3. Oscar66

    Oscar66 Established Member

    Joined:
    Mar 19, 2011
    Messages:
    364
    Likes Received:
    142
    Dislikes Received:
    3
    Cut the finasteride in half and take every day. Add some other things like BIOTIN and SAW PAL. You need a good 4 to 6 to 8 months on finasteride.
    I would say many here have gone through bad sheds and months later (like even 4 months later) things repaired.
    Smoking has nothing to do with it.
    Smoking kills though....
    I quit 2 years ago THANK GOD...
    Smoking stinks like sh&t and keeps women away...
     
  4. bradymartin

    bradymartin New Member My Regimen

    Joined:
    Aug 26, 2018
    Messages:
    4
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    hmm interesting about cutting finasteride in half. i will do that.

    and i will look into biotin and saw pal

    i do think smoking has something to do with it because it reduces oxygen flowing to the scalp. either way i have to quit that crap.
     
  5. bradymartin

    bradymartin New Member My Regimen

    Joined:
    Aug 26, 2018
    Messages:
    4
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    man where do i start. still shedding ALOT. scalp is becoming more and more visible every day.
    i started taking finasteride once a day months ago. also taking biotin
    i think the liquid minoxidil causes me to flake, ALOT. which makes me wash my hair every day which in turn makes me lose much more hair.
    using foam minoxidil, doesnt seem to make me flake as much, but still need to wash my hair daily.
    i also stopped using that damn lazer cap a week ago to see if thats what started the massive shedding. time will tell.

    dermatologist helps but i just dont think the dr. can do much about it but prescribe me the finasteride and do injections every few weeks and see if that helps. dr. did mention steroid pills so i will look into that.

    this is so frustrating but maybe i should just accept i will be bald no matter what i do
     

Share This Page